MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint with the autopulse platform (sn (b)(6) not resuming compressions after being paused was confirmed through archive data and functional testing.Although the customer did not report any user advisory messages or fault codes, the archive data showed multiple instances of user advisory 11 (max patient temperature exceeded) and fault code 41 (patient temperature sensor failure) on the reported event date.Ua11 advisory was replicated during functional testing; however, after removing and reinstalling the temperature sensor, the issue was resolved.The temperature sensor will be replaced as a preventive measure because it caused the intermittent occurrences of fault 41 and ua11 messages, which led to the platform not performing compressions after pressing the start/continue button.The issue with the temperature sensor is likely attributed to the device's aging.The device's life expectancy is 5 years.The autopulse platform was manufactured in june 2015 and is over 10 years old.Zoll is awaiting the customer's approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaints were reported for the autopulse platform with serial number (b)(6).
 
Event or Problem Description
The customer reported that during patient use of the autopulse platform (sn (b)(6), they paused the compression and then pressed the start/continue button to resume compressions, but it didn't.The customer did not provide information on why they paused the autopulse platform or whether it displayed any user advisory messages, fault codes, or prompts.After removing and reinstalling the lifeband, the platform was able to resume compressions.The customer's clinical engineer reported that the hinged belt guard on the lifeband was damaged after use.The customer discarded the lifeband but provided a picture that showed that the tyvek liner of the lifeband had detached from the hinged belt guard.It is unknown if there were any consequences or impact on the patient.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key22812621
Report Number3010617000-2025-00556
Device Sequence Number21021823
Product Code DRM
UDI-Device Identifier00849111065009
UDI-Public00849111065009
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown